# SDR UPS06848060

- Difficulty date: September 8, 2006
- Submitted: September 29, 2006
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- Aircraft time: 74,302 hours, 49,317 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5615374187N1
- Condition: Corroded
- Location: Bs1490-1690
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 SKIN CORRODED OUT OF LIMITS AT STA 1490-1690 L31L-L31R.  REMOVED AND REPLACED SKIN AT STA 1490-1690 L31L-L31R IAW SRM 51-1-21 AMD 51-1-20D.
